# SDR GTIA201401131112

- Difficulty date: January 13, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 27,698 hours, 13,276 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT WING OVERHANG LT NR 3 SPOILER ACTUATOR.  WORK ACCOMPLISHED IN NON ROUTINE7281N00209 IAW EO 5750-1401.
